# SDR 98ZZZX2591

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- Engine: Allsn 250C10D
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106149501D
- Condition: Failed
- Location: Engine Ignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IGNITION EXCITER FAILED INTERNALLY.  SENT FOR REPAIR.
